# SDR CA101116018

- Difficulty date: October 10, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Boeing 737-7
- Aircraft time: 24,461 hours
- Engine: Ge CFM567B24
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Pressure Switch
- Part number: QA07995
- Condition: Malfunctioned
- Location: Fuel System
- Part time: 28,701 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) NR 1 FWD FILTER BYPASS LIGHT ILLUMINATED CLIMBING THROUGH 36500 FT. AIRCRAFT DIVERTED.  NR 1 ENGINE FUEL FILTER REPLACED IAW AMM 73-11-02.  NO EVIDENCE OF CONTAMINATION FOUND.  AIRCRAFT PLACED ON MEL AND OPERATED IAW MEL 73-04-01.  ENG FUEL FILTER DELTA P SWITCH REPLACED IAW 73-34-01 IN YYZ UPON RETURN.  REPLACED SWITCH TO BE DISCARDED, NO FURTHER ACTION PLANNED FOR THIS OCCURRENCE.
